Image from Google Jackets

Optimal regulation of MNEs and goverment revenues / Sudipto Dasgupta, Kunal Sengupta.

By: Contributor(s): Material type: ArticleArticleLanguage: English Subject(s): In: Journal of Public Economics North-Holland Vol. 58, No. 2 (October 1995). , P. 215-234.
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Holdings: Vol. 58, No. 2 (October 1995). , P. 215-234.

There are no comments on this title.

to post a comment.

Powered by Koha